MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, BETA

EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, BETA
Model Number 314-13-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-10-15, 4895031 - equinoxe replicator plate 1.5mm o/s.300-20-02, 4424373 - equinox square torque define screw drive kit.310-02-47, 4070895 - equinoxe, humeral head tall, 47mm (beta).
 
Event or Problem Description
As reported, approximately 4 yrs postop the initial right tsa, this (b)(6) y/o male patient¿s shoulder was revised.The cage had separated from the poly.He removed the head, replicator plate, screw, and the glenoid.Stem stayed.He grafted the glenoid and left it.He then replaced the plate and head, leaving it a hemi.No broken parts were left behind.Patient was last known to be in stable condition following the event.Devices to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of failure of the cage glenoid component.Possible contributing factors include but are not limited to incomplete or off-axis seating of the glenoid component at the time of implantation, patient conditions (i.E.Poor bone quality), and/or a post traumatic event.The root cause of the failure cannot be determined from the information provided because the cage glenoid was not provided for evaluation.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 4 yrs postop the initial right tsa, this 63 y/o male patient¿s shoulder was revised.The cage had separated from the poly.He removed the head, replicator plate, screw, and the glenoid.Stem stayed.He grafted the glenoid and left it.He then replaced the plate and head, leaving it a hemi.No broken parts were left behind.Patient was last known to be in stable condition following the event.Devices will not be returning, rep was not able to retrieve them.(h6) component code: 4720, anchor.
 
Event or Problem Description
As reported, approximately 4 yrs postop the initial right tsa, this 63 y/o male patient¿s shoulder was revised.The cage had separated from the poly.He removed the head, replicator plate, screw, and the glenoid.Stem stayed.He grafted the glenoid and left it.He then replaced the plate and head, leaving it a hemi.No broken parts were left behind.Patient was last known to be in stable condition following the event.Devices will not be returning, rep was not able to retrieve them.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID LARGE, BETA
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12405960
Report Number1038671-2021-00458
Device Sequence Number14519097
Product Code KWT
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model Number314-13-14
Device Catalogue Number314-13-14
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight91 KG